# SDR 2006FA0000756

- Difficulty date: July 21, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N8750V
- Make and model: Bbavia 7ECA
- Aircraft serial: 110475
- Engine: Lyc O235*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 112
- Condition: Shorted
- Location: Firewall
- Part time: 1,568 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, THE PILOT REPORTED HE COULD SMELL SOMETHING BURNING, LANDED AS SOON AS PRACTICAL.  INVESTIGATION REVEALED THAT THE WIRE FROM THE ALTERNATOR TO THE AMMETER, PN 112 HAD SHORTED AGAINST THE FIREWALL, WHERE IR GOES THROUGH THE FIRE WALL.  WIRES 112, 114, MASTER RELAY, STARTER RELAY, AMMETER, VOLTAGE REGULATOR AND ALTERNATOR WERE ALL REPLACED.  (K)
